# SDR ABXA010209

- Difficulty date: April 17, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N976AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47596
- Aircraft time: 55,492 hours, 51,846 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rod End
- Part number: VTA03440
- Condition: Broken
- Location: Slat Actuator
- Part time: 55,492 hours, 51,846 cycles
- Component: Actuator, Doug
- Component part number: 39200485503
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, MAINTENANCE FOUND THE UPPER LEFT OUTBOARD SLAT ACTUATOR ROD END TO BE BROKEN.  DAMAGE WAS ALSO NOTED UNDER THE LEFT INBOARD SLAT AND UPPER WING PANEL 1142A.  MAINTENANCE REPLACED THE SLAT ACTUATOR ROD END ASSY IAW DC-9 MM 27-80-05.  THE DAMAGE UNDER THE LEFT INBOARD SLAT WAS BLENDED OUT PER THE DC-9 SRM AND WING PANEL 1142A WAS REPLACED.
